2019 Program at a Glance

Wednesday, March 20, 2019
8:00 am – 6:00 pmConference Registration
9:00 am – 12:30 pmWorkshops  (interactive, discussion-based events)   MORE INFO
12:30 pm – 2:00 pm Welcome Lunch
2:15 pm – 3:30 pmAfternoon Breakout Panels & Training Sessions*
TRACK 1: Proven Solutions to Cut Carbon Emissions
TRACK 2: Staying Ahead of the Curve: Climate Innovation & Opportunities
TRACK 3: Managing Risk and Building Climate Resilience
TRAINING
Building Coalitions & Consensus for Climate Action


Future Grid: Technologies for Accelerating a Clean Energy Revolution
Navigating the Burgeoning Climate Disclosure Landscape
Training Session (90 minutes, 2:15pm – 3:45pm)
3:30 pm – 4:00 pm
Coffee Break
4:00 pm – 5:30 pmOpening Plenary Session
6:00 pm – 7:30 pmWelcome Reception
Thursday, March 21, 2019
7:30 amRegistration, Breakfast, Networking
7:30 amWomen In Climate Breakfast Panel
8:30 am – 10:00 amDay 2 Welcome & Plenary Session
10:00 am – 10:30 am Networking and Refreshments Break
10:30 am – 11:45 am Morning Breakout Panels & Training Sessions*
Results-Driven Strategies for Deep Energy Efficiency

A New Carbon Economy: Expanding the Market for Carbon CaptureState Efforts to Build Climate ResilienceTraining Session (90 minutes, 10:30am – 12:00pm)
12:15 pm – 1:30 pmLuncheon & Presentation of Climate Leadership Awards Certificate Winners
1:45 pm – 3:00 pm Afternoon Breakout Panels & Training Sessions*
Accelerating Renewable Energy AdoptionBreakthroughs and Opportunities for a Climate-Friendly Supply ChainFinancing for a Resilient Future

Training Session (90 minutes, 1:45pm – 3:15pm)
3:00 pm – 3:30 pm Networking and Refreshments Break
3:30 pm – 4:30 pmStrategy Exchange Sessions (60-minute in-depth conversations on a variety of topics)
4:45 pm – 5:30 pm
Plenary Session
5:30 pm
Reception
7:00 pmClimate Leadership Awards Dinner and Ceremony
Friday, March 22, 2019
7:30 amBreakfast & Networking
8:30 am – 9:45 am Morning Breakout Panels & Training Sessions*
Joining the Circular Economy: Strategies to Close the Loop

Expanding Clean Mobility and Transportation SolutionsPreparing for an Uncertain Future: Building Flexibility into Adaptation PlansTraining Session (90 minutes, 8:30am – 10:00am)
9:45 am – 10:15 am Networking and Refreshments Break
10:15 am – 11:45 am
Closing Plenary Session
Afternoon
Post-Conference Tours and Side Events
* Training Sessions offer deep-dive instruction on applicable skills and decision-making for implementing specific climate solutions (e.g., Implementing TCFD guidelines in your organization’s reporting, developing a plan to achieve 100% renewable energy or carbon neutrality, creating your resilience plan, etc.). Space is limited.

View the 2019 Workshops CLICK HERE